# SDR REXA2014030500024

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 25,065 hours, 22,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL ACCESS HOLE FOR PANEL 640BB AT WS 54.897 IS WORN AROUND ENTIRE CIRCUMFERENCE 0.003 INCHES DEEP.  REPAIRED IAW REO 601R-57-21-030.
